JournalspmVol. 68 / No. 1DOI 10.4171/pm/1883

On the porosity of the free boundary in the p(x)p(x)-obstacle problem

  • Samia Challal

    York University, Toronto, Canada
  • Abdeslem Lyaghfouri

    The Fields Institute for Research in Mathematical Sciences, Toronto, Canada
On the porosity of the free boundary in the $p(x)$-obstacle problem cover

You need to subscribe to download the article.

Abstract

In this paper we consider the obstacle problem for the -Laplace operator. Assuming that is locally Lipschitz continuous, we establish the growth rate of the solution near the free boundary from which we deduce its porosity.